# SDR DXTA2024021510901

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 3,211 hours, 2,118 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Generator
- Part number: GNA125A2A
- Part serial: 537
- Condition: Failed
- Location: Rt Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HALF WAY DURING FLIGHT AT 40,000 THE RIGHT WINDSHEILD HEAT INOP CAS MESSAGE CAME ON. PROCEDURE ON CHECKLIST WAS COMPLETED. THIS IS A REPEAT WRITE UP.  REMOVED FAILED AC GEN PN: 9914443-1 SN: 537. INSTALLED NEW CUSTOMER SUPPLIED AC GEN PN: 991443-1 SN: 1203 AS REQUIRED. OPERATIONAL CHECKS GOOD. WORK DONE IAW AMM 24-20-05
